Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor, what it did to me Momsie

Posted by pennpicker on October 3, 2001, at 20:47:15

In reply to Re: Effexor, what it did to me, posted by Momsie on October 3, 2001, at 8:05:36

Hi Momsie,
Sounds GOOD! Since I last posted I opened the capsules and went to a half dose. Going to see Dr.R next week. Just scared the beans out of me when it happened and I had no idea why. This posting is almost 8mos after it started and I could not get a response from my doctor. I feel much better at this point, four days later, but I am not sure that I should even be taking these. I wonder why I was up to 150mg. What determines the dosage? I did come across somewhere the maximum dosage is 275mg a day. From looking on this board it seems some people are taking even higher doses. Also someone posted that the use of Effexor should only go on for about 6 months. Don't hold me to that but if I find it I will post again for you. It may be doing something but I just cannot tell. PS Saw white spots in my stool many days. Did not click that they were the Effexor. Hard to digest it seems. Wish I had known about the shocks beforehand. Enough to make a person depressed! 6'1 205lbs Those pills have quite a kick. THANK YOU DR BOB YOU ARE AN ANGEL for setting up your pages!!!!!!!!!!!!!!!!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pennpicker thread:65056
URL: http://www.dr-bob.org/babble/20010927/msgs/80204.html